# SDR CALA2014041490816

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 43,147 hours, 17,390 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM MSG APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN, APU.  APU AUTO SHUTDOWN ON TWO ATTEMPTED STARTS.  PLACED ON MEL 49-10B.  SHOWS IGNITION & FUEL CONTROL FAULT.  TROUBLE SHOT APU TO PLUGS IAW THE MX MSG.  R & R APU IGNITER PLUGS IAW AMM 49-41-41.
